# SDR AALA202102099017

- Difficulty date: January 29, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 17,925 hours, 7,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF WEB BETWEEN STA 440 AND STA 480 AT CARGO DOOR THRESHOLD, MEASURING L=4.0 IN, W=1.75 IN, D=0.014 IN. REPLACED WEB WITH NEW IAW SRM 51-10-02.
